# SDR UIEA2018110502508

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,228 hours, 15,761 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Peeling
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LEFT THRUST REVERSER LOWER HALF WIRE MESH WAS PEELING.  REPAIRED THE THRUST REVERSER LOWER HALVE WIRE MESH IAW EO 6778A019, PART 3, AND CMM 78-32-32.
